I had a very red eye and I went to my eye doctor and he diagnosed me with, I think he said epi sclerosis? And he prescribed to me Fluoromethol (some steroid?) I think, and my red eye went away but once i stopped the treatment it came back a week later and i keep getting it on and off now, in both eyes. What is happening? Should I keep taking the drops? Is there a problem with my eyes?
Call your ophthalmologist and get into to be seen again. I cannot direct your care but it sounds like there is still some persistant inflammation and irritation. The doctor may continue the same treatment or look in to other treatments. Sometimes diagnostic testing can be useful for certain cases. I'm not suprised that things didn't just go away - that's not uncommon. Talk to your doctor.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.